Get email alerts Get Celiac.com E-mail Alerts  




Celiac.com Sponsor:
Celiac.com Sponsor:




Ads by Google:






   Get email alerts  Subscribe to FREE Celiac.com email alerts

New Doctor, New Diagnosis? Rule Out Dh?
0

3 posts in this topic

Here we go again! 

 

I stopped taking Dapsone on June 10th after an increase of rash.  Maybe I'm allergic to Dapsone?  Maybe this isn't DH? 

 

I was seen by a new doctor Friday.  First let me say he has diagnosed Celiac for many patients that had fallen through the cracks by their regular doctors.  He was knowledgeable of Celiac and DH but had never seen DH in person.  He did know how a biopsy should be next to a lesion and all that . . it was refreshing to know he had a handle on this condition.

 

I have posted about having Diabetes, how the rash had many forms, how I did not respond to Dapsone as I have new lesions, bubbly rash and in most cases, the skin clears fairly quickly when taking Dapsone..  I had some relief for a month but the rash never cleared and the symptoms only became manageable.  With all my past and present issues, he gave me a game plan.  Let's start from scratch (no pun intended) and see if we can solve the puzzle.  I'm good with that!  He tells me I have many, many symptoms of systemic Candida or Yeast.  I do not have the 'usual' problem that us ladies have with yeast.  Here is our game plan.

 

  • Started a daily dose of Diclufan for 14 days (the pharmacist sure was inquisitive)
  • Absolutely NO sugar, fruits, dried fruits, dairy, refined grains or peanuts
  • Eat high protein, low glycemic carbs only - organic chicken or organic beef
  • Garlic - one clove a day or 10 mg of allicin capsule
  • Take 200 mg of oil of oregano 2 x daily

If this a systemic yeast issue, I should feel pretty lousy by the 3rd day.  His explanation was the yeast would be dying and of course a reaction to no sugar.  By the end of 7 days I should be feeling much better.  I forgot to ask if the rash should start healing.  Sure hope it doesn't get worse.

 

The food list he gave me is pretty much what I follow for gluten-free so not a big deal for me.  One food that I can't have is peanuts or peanut butter.  Odd, been eating that with celery and apples all this time.  He told me to replace it with almond butter.

 

I like this doctor.  He did not say I didn't have Celiac DH but does want to work with me and I really appreciate his concern.  

 

BTW, check out skin yeast . . . a rash is a rash, is a rash.   :blink:   Golly, they all look so much alike.  Thanks for all my DH buddies on here. . . I cannot stomp my foot and say, "This is DH" and want to be open minded about the possibilities of other disorders.  I believe I've found the doctor to help!

 

 

 

 

 

0

Share this post


Link to post
Share on other sites


Ads by Google:

That's great news, that you've found a doctor to work with.

I had what they thought was a yeast rash on my chest after mastitis. I was on multiple rounds of diflucan to no resolution...rash went away immediately when my milk dried up (9 months).

Obviously, a hormonal element to it. I've wondered many times the rash was related to gluten.

I have had my dh flare during a virus, and one time tweaking my thyroid meds....so I wouldn't be surprised if my boob rash was linked to gluten/dh.

And I agree, most rashes look the same. No wonder derms shrug and toss you an rx of steroids...

1

Share this post


Link to post
Share on other sites

That's great news, that you've found a doctor to work with.

I had what they thought was a yeast rash on my chest after mastitis. I was on multiple rounds of diflucan to no resolution...rash went away immediately when my milk dried up (9 months).

Obviously, a hormonal element to it. I've wondered many times the rash was related to gluten.

I have had my dh flare during a virus, and one time tweaking my thyroid meds....so I wouldn't be surprised if my boob rash was linked to gluten/dh.

And I agree, most rashes look the same. No wonder derms shrug and toss you an rx of steroids...

 

I agree about the derms. . . I expect them to 'know it all'    :unsure:  beginning to think it is just trial and error.   Oddly enough, no one has given me a steroid, probably because of my high sugar levels.  I am really worried this evening.  I weighed and have lost another 4 lbs during this past week.  That is not normal for me.  In 2008 I dropped lbs like this and it was the NH Lymphoma.  I have lab orders from my PCP and Oncologist set for Aug and Sept. I had tried to calm myself and wait but with this happening, think I'll have the labs on Monday and then call them and set an appointment.   :unsure:

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
0

  • Recently Browsing   0 members

    No registered users viewing this page.